# SDR IPXA2020101161174

- Difficulty date: September 22, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Part number: A6A70947
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C CORROSION ON VERTICAL STANCHION AT FWD CARGO AFT BULKHEAD AT STA Y=6-73 X= -28.05 BETWEEN Z= -19 Z= -117.  REMOVED, FABRICATED, AND INSTALLED VERTICAL STANCHION, IAW DWG A6A7094 (MINOR).
